# SDR 2022FA0000274

- Difficulty date: June 2, 2022
- Submitted: June 2, 2022
- Operation: General aviation
- Aircraft: N697AS
- Make and model: Emb EMB-505
- Aircraft serial: 50500056
- Aircraft time: 6,394 hours, 4,086 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: 4677001003
- Part serial: 0080
- Condition: Defective
- Location: Zone 100
- Part time: 6,394 hours, 4,086 cycles
- Component: Pdu, Parkerhanfin
- Component part number: 4677001003
- Stage of operation: DE
- How discovered: C
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAP FAIL CASS ON DESCENT TO ECP. DECLARED EMERGENCY AND LANDED WITH FLAP UP CONDITION. NO INCIDENT ON LANDING. CMC SHOWED FAILURE OF FLAP PDU. REPLACED WITH SERVICEABLE UNIT. OPERATIONAL CHECK SATISFACTORY.
